Vol. 29, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On boundary behavior of the Bergman kernel function and related domain functionals

Bruce Langworthy Chalmers

Vol. 29 (1969), No. 2, 243–250
Abstract

Bergman and Hörmander have studied the boundary behavior of the Bergman kernel function for domains in C
∼n, 2 n < , with strictly pseudo-convex boundaries. It is the purpose of this paper to extend these results to a larger and more general class of domains with so called strictly (p,q)-pseudo-convex boundaries.

Mathematical Subject Classification
Primary: 32.35
Milestones
Received: 24 June 1968
Revised: 19 August 1968
Published: 1 May 1969
Authors
Bruce Langworthy Chalmers